Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Baby having very less apetite. Temporary relief from medicines. Suggestions?

hi. my niece is 20 months old and her weight is 11 kg, ht: 82 cm. active. developemental milestones are normal. She eats very less. she takes practin sometimes, which increases her appetite temporarily, but when stopped reverts back to her usual ways. at home regular and variety of foods are tried but with not much effect. kindly advice. with regards. Dr. tapas
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query Dr Tapas.
Feeding difficulties are very common among toddlers & preschoolers.
They are manageable through simple strategies.
Please go through the following link to find a beautiful description of the causes & strategies for dealing with picky or poor eaters.
This is a practice point endorsed by canadian pediatric society & hence is very authentic.
Hope you will find these strategies interesting & could benefit your niece.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor